Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Moduli of parabolic $G$-bundles


Author: Usha N. Bhosle
Journal: Bull. Amer. Math. Soc. 20 (1989), 45-48
MSC (1985): Primary 14F05; Secondary 14D20
DOI: https://doi.org/10.1090/S0273-0979-1989-15693-0
MathSciNet review: 955315
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] A. Ramanathan, Stable principal bundles on a compact Riemann surface, Math. Ann. 213 (1975), 129-152. MR 369747
  • [AR] A. Ramanathan, Thesis, Tata Institute of Fundamental Research, Bombay, 1976.
  • [B] U. N. Bhosle, Degenerate symplectic and orthogonal bundles on P1, Math. Ann. 267 (1984), 347-364. MR 738257
  • [NS] M. S. Narasimhan and C. S. Seshadri, Stable and unitary vector bundles on a compact Riemannian surface, Ann. of Math. 82 (1965), 540-567. MR 184252
  • [S] C. S. Seshadri, Moduli of vector bundles with parabolic structures, Bull. Amer. Math. Soc. 83 (1977), 124-126. MR 570987
  • [SC] C. S. Seshadri, Desingularisations of the moduli varieties of vector bundles on curves, Proc. Internat. Sympos. Algebraic Geometry, Kyoto, 1977, pp. 155-184. MR 578858
  • [SM] C. S. Seshadri and V. B. Mehta, Moduli of vector bundles on curves with parabolic structures, Math. Ann. 248 (1980), 205-239. MR 575939

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14F05, 14D20

Retrieve articles in all journals with MSC (1985): 14F05, 14D20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15693-0

American Mathematical Society